Multiplicité et formes éliminantes
Bulletin de la Société Mathématique de France, Tome 122 (1994) no. 2, p. 149-162
@article{BSMF_1994__122_2_149_0,
     author = {Amoroso, Francesco},
     title = {Multiplicit\'e et formes \'eliminantes},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {2},
     year = {1994},
     pages = {149-162},
     doi = {10.24033/bsmf.2226},
     zbl = {0807.13008},
     mrnumber = {95e:13017},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1994__122_2_149_0}
}
Amoroso, Francesco. Multiplicité et formes éliminantes. Bulletin de la Société Mathématique de France, Tome 122 (1994) no. 2, pp. 149-162. doi : 10.24033/bsmf.2226. https://www.numdam.org/item/BSMF_1994__122_2_149_0/

[A1] Amoroso (F.). - Some remarks about algebraic independence measures in high dimension, Bull. Soc. Math. France, t. 117, 1989, p. 285-295. | Numdam | MR 90i:11076 | Zbl 0706.11038

[A2] Amoroso (F.). - Polynomial with high multiplicity, Acta Arith., t. LVI, 1990, p. 345-364. | MR 92e:11073 | Zbl 0688.10034

[C] Catanese (F.). - Chow varieties, Hilbert scemes and Moduli spaces of surfaces of general type, J. Alg. Geom., t. 1, 1992, p. 561-595. | MR 93j:14005 | Zbl 0807.14006

[F] Fulton (W.). - Intersection Theory. - Springer-Verlag, New York, 1980.

[HIO] Hermann (M.), Ikeda (S.) and Orbanz (U.). - Equimultiplicity and Blowing up. - Springer-Verlag, New York, 1988. | Zbl 0649.13011

[LT] Lipman (J.) and Teissier (B.). - Pseudo-rational local rings and a theorem of Briançon-Skoda about integral clousures of ideals, Michigan Math. J., t. 28, 1981, p. 97-116. | MR 82f:14004 | Zbl 0464.13005

[N1] Nesterenko (Ju. V.). - Estimates for the characteristic function of a prime ideal, Mat. Sb., t. 123 (165), 1984, p. 11-34 et Math. USSR-Sb., t. 51, 1985, p. 9-32. | Zbl 0579.10030

[N2] Nesterenko (Ju. V.). - On algebraic independence of algebraic powers of algebraic numbers, Mat. Sb., t. 123 (4), 1984, p. 435-459 et Math. USSR-Sb., t. 51, 1985, p. 429-453. | Zbl 0549.10023

[P1] Philippon (P.). - Critères pour l'indépendance algébrique, Inst. Hautes Études Sci. Publ. Math., t. 64, 1986, p. 5-52. | Numdam | MR 88h:11048 | Zbl 0615.10044

[P2] Philippon (P.). - Théorème des zéros effectif et élimination, Sém. Théorie Nombres de Bordeaux, t. 1, 1989, p. 137-155. | Numdam | MR 91e:12003 | Zbl 0743.11036

[W] Weil (A.). - Foundations of Algebraic Geometry. - AMS 2nd ed., 1962. | MR 26 #2439 | Zbl 0168.18701

[ZS] Zariski (O.) and Samuel (P.). - Commutative Algebra. - vol. 2, Van Nostrand, Princeton 1960, Springer-Verlag, New York, 1968. | Zbl 0121.27801